Iwgp-Normal and Iwgp-Regular Spaces

International Journal of Mathematics Trends and Technology (IJMTT)
© 2018 by IJMTT Journal
Volume-58 Number-4
Year of Publication : 2018
Authors : V. Sangeethasubha, T. Prabakaran, N. Seenivasagan and O. Ravi


V. Sangeethasubha, T. Prabakaran, N. Seenivasagan and O. Ravi "Iwgp-Normal and Iwgp-Regular Spaces" , International Journal of Mathematics Trends and Technology (IJMTT). V58(4):258-276 June 2018. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.


Iwgp-normal and Iwgp-regular spaces are introduced and various char- acterizations and properties are given. Characterizations of normal, mildly normal, wgp-normal and regular spaces are also given.

[1] A. Al-Omari and T. Noiri, A uni ed theory of generalized closed sets in weak structures, Acta Math. Hungar., 135(1-2)(2012), 174-183, doi: 10.1007/s10474-011-0169-0.
[2] A. Csaszar,Weak Structures, ActaMath. Hungar., 131(1-2)(2011), 193-195 doi:10.1007/s10474- 010-0020-z.
[3] J. Dontchev, M. Ganster and T. Noiri, Uni ed operation approach of generalized closed sets via topological ideals, Math. Japonica., 49(1999), 395-401.
[4] J. Dontchev, M. Ganster and D. Rose, Ideal resolvability, Topology and its Applications, 93(1999), 1-16.
[5] E. Hayashi, Topologies de ned by local properties, Math. Ann., 156(1964), 205-215.
[6] D. Jankovic and T. R. Hamlett, New topologies from old via ideals, Amer. Math. Monthly, 97(4)(1990), 295-310.
[7] K. Kuratowski, Topology, Vol. I, Academic Press, New York, (1966).
[8] N. Levine, Generalized closed sets in topology, Rend. Circ. Mat. Palermo (2), 19(1970), 89-96.
[9] H. Maki, R. Devi and K. Balachandran, Associated topologies of generalized -closed sets and -generalized closed sets, Mem. Fac. Sci. Kochi Univ. Math., 15(1994), 51-63.
[10] A. S. Mashhour, M. E. Abd El-Monsef and S. N. El-Deeb, On precontinuous and weak precon- tinuous mappings, Proc. Math. Phys. Soc. Egypt, 53(1982), 47-53.
[11] M. Navaneethakrishnan, J. Paulraj Joseph and D. Sivaraj, Ig-normal and Ig-regular spaces, Acta Math Hungar., 125(4)(2009), 327-340 doi: 10.1007/s10474-009-9027-8.
[12] R. L. Newcomb, Topologies which are compact modulo an ideal, Ph.D. Dissertation, University of California, Santa Barbara, California, (1967).
[13] O. Njastad, On some classes of nearly open sets, Paci c J. Math., 15(3)(1965), 961-970.
[14] T. Noiri, Almost g-closed functions and separation axioms, Acta Math. Hungar., 82(3)(1999), 193-205.
[15] N. Palaniappan and K. Chandrasekra Rao, Regular generalized closed sets, Kyungpook Math. J., 33(2)(1993), 211-219. Iwgp-NORMAL AND Iwgp-REGULAR SPACES 19
[16] V. Renuka Devi, D. Sivaraj and T. Tamizh Chelvam, Codense and completely codense ideals, Acta Math. Hungar., 108(3)(2005), 197-205.
[17] V. Sangeethasubha, T. Prabakaran, N. Seenivasagan and O. Ravi, wgp-closed sets in ideal topological spaces, communicated.
[18] M. K. Singal and A. R. Singal, Mildly normal spaces, Kyungpook Math. J., 13(1973), 27-31.
[19] M. H. Stone, Application of the theory of boolean rings to general topology, Trans. Amer. Math. Soc., 41(1937), 374-481.
[20] R. Vaidyanathaswamy, Set topology, Chelsea Publishing Company, New York, (1946).

Iwgp-closed set, Iwgp-open set, completely codense ideal, wgp-closed set, wgp-open set, wgp-normal space, mildly normal space, regular space.